# SDR 03FDEA01401

- Difficulty date: September 1, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 50,551 hours, 39,017 cycles
- Engine: Pwa JT8D
- Engine time: 38,457 hours, 23,509 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 1 ENG EPR LOW WITH A HI FF AT FL200 NR 1 ENG THROTTLE LEVER 3 INCHES FWD OF NR 2 & 3 THROTTLE LEVERS W/ ALL EPR'S MATCHING & NR 1 FF GAUGE 3000 LBS/HR MORE THAN NR 2 & 3 FF GAUGES.  ALL ENG INST IN GREEN.  CL THRU FL230, NR 1 EPR INDIC 0 & NR 1 FF GAUGE IND 0 LBS/HR.  ALSO NR 1 EGT GAUGE COOLING DOWN & N1 & N2 GAUGE LOW.  PUSHED NR 1 THROTTLE LEVER FWD W/ NO ENG RESPONSE.  FAILURE CHECKLIST COMPLETED.  INSPECTED NR 1 ENG FOUND FUEL LINE FROM P&D VALVE TO FUEL OIL COOLER LEAKING.  R & R PACKING AT P&D VALVE.  RUN ENG IAW 727 JRH-OPS & LEAK CHKS GOOD.  GND RUN ALL ENG'S ALL THROTTLE & ENG PARAMETERS MATCH.  INSPECTED NR 1 ENG MAIN OIL FILTERS IAW 72-00-00 FOR ENG WINDMILLING, FOUND NO CONTAMINATION.
